University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Transverse intersection of invariant manifolds in perturbed multi-symplectic systems

Blyuss, KB and Derks, G (2008) Transverse intersection of invariant manifolds in perturbed multi-symplectic systems DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 23 (2). 219 - 256. ISSN 1468-9367

[img]
Preview
PDF
paper_ds.pdf - Accepted Version
Available under License : See the attached licence file.

Download (409kB)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf

Download (33kB)
Item Type: Article
Additional Information: This is an electronic version of an article published in Dynamical Systems, 23(2), 219-256(2008). Dynamical Systems is available online at: http://www.tandfonline.com/doi/abs/10.1080/14689360802164118.
Uncontrolled Keywords: Science & Technology, Physical Sciences, Technology, Mathematics, Applied, Mechanics, Mathematics, MATHEMATICS, APPLIED, MECHANICS, multi-symplectic systems, symmetry, invariant manifolds, transverse intersection, HAMILTONIAN-SYSTEMS, HOMOCLINIC ORBITS, MELNIKOV, EQUATION, WAVES, CHAOS, HORSESHOES, EXISTENCE, DYNAMICS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 13 Jan 2012 16:47
Last Modified: 09 Jun 2014 13:21
URI: http://epubs.surrey.ac.uk/id/eprint/105836

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800